# SDR 95ZZZX2162

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 6220 · Main Rotor Head
- Part: Roller
- Part number: 369A1231
- Condition: Defective
- Location: M/R Hub
- Part time: 2,687 hours
- Component: 369D21200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 5 M/R DROOP ROLLERS HAD THE TEFLON BEARING MATERIAL MISSING AS FOUND ON CUSTOMER AIRCRAFT.  THE ROTOR HUB WAS EXTREMELY DIRTY AND COLLECTION OF DIRT AND GRIME QUITE POSSIBLY CONTRIBUTED TO THIS CONDITION.  PARTS REPLACED.
